MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; GOWN,SMS,XL,W/TWL,528/CS

MEDLINE INDUSTRIES LP; GOWN,SMS,XL,W/TWL,528/CS
Catalog Number SPT-4002TBNSE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by the customer contact that "during procedure that has been find of fibers in the eye from fibers coming gowns".It was reported that "they have removed the fibers from the patients' eyes during the same surgery date with no patient harm to complete the procedures".A sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Fibers from gown falling in patient's eye during procedure.

Common Device Name
GOWN,SMS,XL,W/TWL,528/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18336677
Report Number1417592-2023-00500
Device Sequence Number8425085
Product Code FYA
UDI-Device Identifier10884389030400
UDI-Public10884389030400
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberSPT-4002TBNSE
Device Lot Number31122070002C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown